Vol. 22(2021) No. 2



  Solvability of nonlinear functional differential equations of fractional order in reflexive Banach space
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 671-684, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.44

Authors: H.H.G. Hashem, A.M.A. El-Sayed, Ravi P. Agarwal and Bashir Ahmad

Abstract: In this work, we are concerned with weak and pseudo solutions for some initial value problems of fractional order and their corresponding functional integral equation of fractional order. These initial value problems includes many initial value problems that arise in nonlinear analysis and its applications.

Key Words and Phrases: Fractional Pettis integral, weakly relatively compact, functional differential equation, O'Regan fixed point theorem.

2010 Mathematics Subject Classification: 34A12, 47G10, 28B05, 47H10.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review